Hokkaido Mathematical Journal

TAKAESU Toshimitsu,

On generalized spin-boson models with singular perturbations.

Hokkaido Mathematical Journal, 39 (2010) pp.317-349

Fulltext

PDF

Abstract

In this paper we consider generalized spin-boson models with singular perturbations. It is proven that under the infrared regularity condition Hamiltonians have the unique ground state for sufficiently small values of coupling constants. In addition it is shown that the asymptotic creation and annihilation operators of massless boson field exist.

MSC(Primary)81Q10
MSC(Secondary)
Uncontrolled Keywordsquantum field theory, Fock spaces, spectral analysis